Doctor insights on:
Hypothyroidism And Pvcs
The thyroid gland is an endocrine organ located in the front part of the neck. Its role is to make thyroid hormones, which control the way cells use energy. Hyperthyroidism results when the thyroid gland is overactive and too much thyroid hormone is produced, which speeds up metabolism. This results in weight loss, a quick heartbeat, sweating, nervousness, ...Read more
So my Cardiologist says my ef is actually 65 and my holter came back clean. But no one can say why I'm having pvcs randomly! I'm hypothyroid but on 75?
PVCs: Perhaps the commonest cause for PVCs is "we don't know". If you have a cardiologist and that Dr. isn't particularly concerned after evaluating you, likely you shouldn't be either. ...Read more
I have hypothyroid and when my TSH is elevated I experience PVC'S. Is this a normal reaction to elevated TSH levels?
PVCs: Causes of PVCs are many and both hyper and hypothyroid status can be associated with PVCs ...Read more
5'2" & 165 - 170 lbs. Hypothyroid so take levothyroxine and also prozac (fluoxetine). Occasional pvcs that were checked and no cause found.Can I take forskolin?
Forskolin: Not until you have discussed this with your doctor. You should also discuss weight loss with your doctor. ...Read more
I have chronic fatigue, heart pvc's, and anxiety, like my dad who also has hypothyroidism. Could my level in normal range actually be low for me?
Not likely: Anxiety and pvcs would be worsened by taking extra thyroid hormone. Also, a clinical trial some years ago showed that giving thyroxine to people with thyroid tests in the normal range increased the risk of osteoporosis and death. The combination of Cymbalta (duloxetine) and Lexapro may cause symptoms of fatigue and anxiety, and may lead to something called the serotonin syndrome which can be very dangerous. ...Read moreSee 1 more doctor answer
67 yr-old with years of monthly blackouts, with a history of PVC's, adrenal insufficiency and hypothyroidism, looking for a definitive diagnosis.....?
Multifactorial: There a several potential causes for the syncope in this lady. Of concern is that the episode on August 4th occurred without warning. This could be arrhythmic in origin. Although a Holter has been done the patient may need an Event Monitor and if this is negative an implantable monitor may be needed. We need to make sure she has normal LV function by Echo etc as she does have a history of PVC's. Vasodepressor syndrome needs to be also considered as she does have some features compatible with this. TTT would be reasonable. Finally hypotension secondary to the endocrine problem needs to be considered. Perhaps she might need a vasoactive medication as she does have hypotension. ...Read moreSee 2 more doctor answers
Hypothyroidism I have been on meds for a long time and have noticed that my thyroid is still swollen I have my thyroid #s regul. Am i ok? Dr not cons
NEED DETAIL: How long is long time? What is the dose of levothyro? Did you have ultrasound before & after levothyro? Need exact values of lab test before & after levo? Was hypothyroidism primary or secondary? Are your other symptoms still persisting after levothyro -e.g., cold intolerance, weight gain, hair loss, dry skin, lethargy, decreased heart rate etc.? ...Read moreSee 1 more doctor answer
I have been treated for hypothyroidism since in my mid 20's. Now 52. I have recently been dianoised with addison's disease. Do i still have low thy?
Schmidt's syndrome: Autoimmune endocrine conditions often occur together. One relatively common combination is schmidt's syndrome (autoimmne polyendocrine syndrome type 2) which includes hashimotos thyroiditis, addison's disease, and type 1 diabetes. They don't always occur together, though, and not at the same time. ...Read moreSee 1 more doctor answer